MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, the autopulse platform (b)(6) displayed fault 41 (patient temperature sensor failure) upon power-on and did not clear.The customer attempted to clear the fault by replacing the lifeband and checking whether the vents were free of obstructions, but the fault persisted.The platform was placed on the hard surface when the fault occurred.The customer usually keeps the autopulse platform in the lab fixed to the portable zoll stand when not in clinical use.No patient involvement.
 
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (b)(6) displayed fault 41 (patient temperature sensor failure) upon power-on was confirmed during the archive data review, but not during the functional testing.Based on the archive, the platform displayed fault 41, confirming the reported complaint.The fault was not replicated throughout the testing at zoll.Nevertheless, the temperature sensor will be replaced as a preventive measure, as it may have had intermittent technical issues that could not be directly identified during functional testing.The archive data indicated the occurrence of fault 41, confirming the reported complaint.The autopulse platform passed the functional testing without error or fault.The fault was not replicated during testing, and the platform functioned as intended.Nevertheless, the temperature sensor will be replaced as a preventive measure, as it may have had intermittent technical issues that could not be directly identified during functional testing.Following service, the autopulse platform passed the run-in and final tests without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24503383
Report Number3010617000-2026-00108
Device Sequence Number16100447
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown